Login New user?  
04-Information Sciences Letters
An International Journal


Volumes > Vol. 4 > No. 1


Approximare Analytical Solution for High-Order Integro-Differential Equation by Chebyshev Waveletes

PP: 31-39
Hossein Aminikhah, Sahar Hosseini, Javad Alavi,
In this work, we present a computational method for solving high-order integro-differential equations which is based on the use of Chebyshev Wavelets. The solution process is illustrated and various physically relevant results are obtained. Illustrative examples have been discussed to demonstrate the validity and applicability of the technique and the results have been compared with the exact solution. Comparison of the obtained results with exact solutions shows that the used method is an effective and highly promising method for various classes of high-order integro-differential equations.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved